Please use this identifier to cite or link to this item: http://hdl.handle.net/2445/24507
Title: Dynamical properties of nonmarkovian stochastic differential equations
Author: Hernández Machado, Aurora
San Miguel Ruibal, Maximino
Keywords: Matemàtica aplicada
Sistemes no lineals
Processos estocàstics
Applied mathematics
Nonlinear systems
Stochastic processes
Issue Date: 1984
Publisher: American Institute of Physics
Abstract: We study nonstationary non-Markovian processes defined by Langevin-type stochastic differential equations with an OrnsteinUhlenbeck driving force. We concentrate on the long time limit of the dynamical evolution. We derive an approximate equation for the correlation function of a nonlinear nonstationary non-Markovian process, and we discuss its consequences. Non-Markovicity can introduce a dependence on noise parameters in the dynamics of the correlation function in cases in which it becomes independent of these parameters in the Markovian limit. Several examples are discussed in which the relaxation time increases with respect to the Markovian limit. For a Brownian harmonic oscillator with fluctuating frequency, the non-Markovicity of the process decreases the domain of stability of the system, and it can change an infradamped evolution into an overdamped one.
Note: Reproducció del document proporcionada per AIP i http://dx.doi.org/10.1063/1.526275
It is part of: Journal of Mathematical Physics, 1984, vol. 25, p. 1066-1075
Related resource: http://dx.doi.org/10.1063/1.526275
URI: http://hdl.handle.net/2445/24507
ISSN: 0022-2488
Appears in Collections:Articles publicats en revistes (Física Quàntica i Astrofísica)

Files in This Item:
File Description SizeFormat 
1611.pdf740.98 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.